DCDS Supplements

Volume: 2009, Number: Special, September 2009

Table of Contents:
Home

Author(s):
(172.9K)
Pages : 1 - 10
Title: Energy solutions of the Cauchy-Neumann problem for porous medium equations
(0.0K)

Author(s):
(235.4K)
Pages : 101 - 108
Title: A viscoelastic model for avascular tumor growth
(0.0K)

Author(s):
(426.7K)
Pages : 109 - 117
Title: Multipulse states in the Swift-Hohenberg equation
(0.0K)

Author(s):
(197.0K)
Pages : 11 - 23
Title: Convergence to convection-diffusion waves for solutions to dissipative nonlinear evolution equations
(0.0K)

Author(s):
(115.3K)
Pages : 118 - 122
Title: Heteroclinic solutions for non-autonomous boundary value problems with singular $\Phi$-Laplacian operators
(0.0K)

Author(s):
(244.9K)
Pages : 123 - 132
Title: Numerical solution and fast-slow decomposition of a population of weakly coupled systems
(0.0K)

Author(s):
(174.4K)
Pages : 133 - 142
Title: Some abstract critical point theorems and applications
(0.0K)

Author(s):
(151.7K)
Pages : 143 - 150
Title: On the minimal time null controllability of the heat equation
(0.0K)

Author(s):
(4502.6K)
Pages : 151 - 160
Title: A local min-orthogonal method for multiple solutions of strongly coupled elliptic systems
(0.0K)

Author(s):
(178.2K)
Pages : 161 - 170
Title: Stability of linear dynamic equations on time scales
(0.0K)

Author(s):
(214.7K)
Pages : 171 - 180
Title: The coarse-grain description of interacting sine-Gordon solitons with varying widths
(0.0K)

Author(s):
(253.3K)
Pages : 181 - 190
Title: Comparison among different notions of solution for the $p$-system at a junction
(0.0K)

Author(s):
(135.7K)
Pages : 191 - 197
Title: Spiral motion in classical mechanics
(0.0K)

Author(s):
(178.6K)
Pages : 198 - 207
Title: The existence of a global attractor for a Kuramoto-Sivashinsky type equation in 2D
(0.0K)

Author(s):
(225.9K)
Pages : 208 - 219
Title: Bidifferential graded algebras and integrable systems
(0.0K)

Author(s):
(177.9K)
Pages : 220 - 229
Title: Numerical and geometric aspects of the nonholonomic SHAKE and RATTLE methods
(0.0K)

Author(s):
(161.8K)
Pages : 230 - 239
Title: Parameter identification and quantitative comparison of differential equations that describe physiological adaptation of a bacterial population under iron limitation
(0.0K)

Author(s):
(169.3K)
Pages : 24 - 33
Title: Characterizing the existence of coexistence states in a class of cooperative systems
(0.0K)

Author(s):
(173.2K)
Pages : 240 - 249
Title: Time-dependent obstacle problem in thermohydraulics
(0.0K)

Author(s):
(147.9K)
Pages : 250 - 258
Title: A fast iterative scheme for variational inclusions
(0.0K)

Author(s):
(220.5K)
Pages : 259 - 268
Title: Approximating the basin of attraction of time-periodic ODEs by meshless collocation of a Cauchy problem
(0.0K)

Author(s):
(124.9K)
Pages : 269 - 275
Title: Positive solutions to a fourth order three point boundary value problem
(0.0K)

Author(s):
(146.3K)
Pages : 276 - 285
Title: Positive solutions of a nonlinear higher order boundary-value problem
(0.0K)

Author(s):
(224.0K)
Pages : 286 - 299
Title: An improved optimistic three-stage model for the spread of HIV amongst injecting intravenous drug users
(0.0K)

Author(s):
(205.7K)
Pages : 300 - 314
Title: Hierarchical differential games between manufacturer and retailer
(0.0K)

Author(s):
(117.1K)
Pages : 315 - 321
Title: Stability properties and existence of almost periodic solutions of volterra difference equations
(0.0K)

Author(s):
(162.8K)
Pages : 322 - 332
Title: Dimension splitting for time dependent operators
(0.0K)

Author(s):
(138.0K)
Pages : 333 - 339
Title: $H^2$-solutions for some elliptic equations with nonlinear boundary conditions
(0.0K)

Author(s):
(223.5K)
Pages : 34 - 43
Title: Dynamically consistent nonstandard finite difference schemes for continuous dynamical systems
(0.0K)

Author(s):
(149.8K)
Pages : 340 - 348
Title: Classification of nonoscillatory solutions of nonlinear neutral differential equations
(0.0K)

Author(s):
(163.1K)
Pages : 349 - 358
Title: Nonexistence of weak solutions of quasilinear elliptic equations with variable coefficients
(0.0K)

Author(s):
(146.1K)
Pages : 359 - 366
Title: On the non-integrability of the Popowicz peakon system
(0.0K)

Author(s):
(183.2K)
Pages : 367 - 376
Title: Stability, bifurcation analysis in a neural network model with delay and diffusion
(0.0K)

Author(s):
(150.4K)
Pages : 377 - 384
Title: Positive solutions of nonlocal boundary value problems with singularities
(0.0K)

Author(s):
(163.2K)
Pages : 385 - 393
Title: Periodic solutions and their stability of a differential-difference equation
(0.0K)

Author(s):
(157.0K)
Pages : 394 - 403
Title: Analysis of an operator splitting method in 4D-Var
(0.0K)

Author(s):
(828.4K)
Pages : 404 - 415
Title: Intelligent traffic control on internet-like topologies - integration of graph principles to the classic Runge--Kutta method
(0.0K)

Author(s):
(137.9K)
Pages : 416 - 423
Title: Existence and nonexistence of positive solutions for a nonlinear fractional boundary value problem
(0.0K)

Author(s):
(131.6K)
Pages : 424 - 432
Title: A stability estimate for fluid structure interaction problem with non-linear beam
(0.0K)

Author(s):
(407.8K)
Pages : 433 - 441
Title: Sampling - reconstruction procedure with jitter of markov continuous processes formed by stochastic differential equations of the first order
(0.0K)

Author(s):
(159.7K)
Pages : 44 - 53
Title: Accurate parameter estimation for coupled stochastic dynamics
(0.0K)

Author(s):
(168.5K)
Pages : 442 - 450
Title: A dual-Petrov-Galerkin method for extended fifth-order Korteweg-de Vries type equations
(0.0K)

Author(s):
(115.5K)
Pages : 451 - 456
Title: On the local solvability of Darboux's equation
(0.0K)

Author(s):
(163.3K)
Pages : 457 - 465
Title: Existence of nodal solutions of multi-point boundary value problems
(0.0K)

Author(s):
(205.8K)
Pages : 466 - 475
Title: State estimation for linear impulsive differential systems through polyhedral techniques
(0.0K)

Author(s):
(139.3K)
Pages : 476 - 485
Title: Generalized solutions of a non-isothermal phase separation model
(0.0K)

Author(s):
(375.4K)
Pages : 486 - 495
Title: Approximating problems of vectorial singular diffusion equations with inhomogeneous terms and numerical simulations
(0.0K)

Author(s):
(297.6K)
Pages : 496 - 505
Title: A robust finite element method for singularly perturbed convection-diffusion problems
(0.0K)

Author(s):
(168.7K)
Pages : 506 - 515
Title: Wronskian solutions to integrable equations
(0.0K)

Author(s):
(213.7K)
Pages : 516 - 525
Title: On a solution with transition layers for a bistable reaction-diffusion equation with spatially heterogeneous environments
(0.0K)

Author(s):
(202.0K)
Pages : 526 - 535
Title: Stability of traveling wavefronts for time-delayed reaction-diffusion equations
(0.0K)

Author(s):
(162.0K)
Pages : 536 - 547
Title: On the one-dimensional version of the dynamical Marguerre-Vlasov system with thermal effects
(0.0K)

Author(s):
(133.3K)
Pages : 54 - 59
Title: Existence of noncontinuable solutions of a system of differential equations
(0.0K)

Author(s):
(155.6K)
Pages : 548 - 557
Title: Stochastic inclusions with non-continuous set-valued operators
(0.0K)

Author(s):
(97.0K)
Pages : 558 - 563
Title: A nonstandard finite difference scheme for the drift-diffusion system
(0.0K)

Author(s):
(145.9K)
Pages : 564 - 573
Title: On the solvability of some fourth-order equations with functional boundary conditions
(0.0K)

Author(s):
(167.9K)
Pages : 574 - 582
Title: A Sobolev space approach for global solutions to certain semi-linear heat equations in bounded domains
(0.0K)

Author(s):
(142.8K)
Pages : 583 - 591
Title: Elliptic Quasi-variational inequalities and applications
(0.0K)

Author(s):
(167.1K)
Pages : 592 - 601
Title: Global solutions to the Cauchy problem for the weakly coupled system of damped wave equations
(0.0K)

Author(s):
(255.9K)
Pages : 60 - 71
Title: Existence of weak solutions to the Cauchy problem of a semilinear wave equation with supercritical interior source and damping
(0.0K)

Author(s):
(173.6K)
Pages : 602 - 611
Title: Compressible Navier-Stokes equations
(0.0K)

Author(s):
(185.5K)
Pages : 612 - 621
Title: On normal stability for nonlinear parabolic equations
(0.0K)

Author(s):
(128.7K)
Pages : 622 - 629
Title: Travelling fronts of reaction diffusion systems modeling auto-catalysis
(0.0K)

Author(s):
(169.5K)
Pages : 630 - 639
Title: Stability analysis using an energy estimate approach of a reaction-diffusion model of atherogenesis
(0.0K)

Author(s):
(193.9K)
Pages : 640 - 649
Title: On positivity and boundedness of solutions of nonlinear stochastic difference equations
(0.0K)

Author(s):
(144.8K)
Pages : 650 - 658
Title: Dynamically consistent discrete-time Lotka-Volterra competition models
(0.0K)

Author(s):
(173.5K)
Pages : 659 - 668
Title: Multiple solutions of nonlinear boundary value problems for two-dimensional differential systems
(0.0K)

Author(s):
(154.5K)
Pages : 669 - 677
Title: Sign--changing solutions for an asymptotically linear Schrödinger equation
(0.0K)

Author(s):
(186.5K)
Pages : 678 - 690
Title: Noncommutative AKNS systems and multisoliton solutions to the matrix sine-gordon equation
(0.0K)

Author(s):
(141.5K)
Pages : 691 - 696
Title: A remark on blow-up at space infinity
(0.0K)

Author(s):
(303.4K)
Pages : 697 - 707
Title: Stability analysis for two dimensional Allen-Cahn equations associated with crystalline type energies
(0.0K)

Author(s):
(307.2K)
Pages : 708 - 718
Title: Repelling soliton collisions in coupled Schrödinger equations with negative cross modulation
(0.0K)

Author(s):
(173.7K)
Pages : 719 - 728
Title: Random coefficient differential equation models for Monod kinetics
(0.0K)

Author(s):
(160.2K)
Pages : 72 - 81
Title: Infinitely many solutions to superquadratic planar Dirac-type systems
(0.0K)

Author(s):
(189.0K)
Pages : 729 - 738
Title: Effective estimates of the higher Sobolev norms for the Kuramoto-Sivashinsky equation
(0.0K)

Author(s):
(106.6K)
Pages : 739 - 743
Title: New comparison principle with Razumikhin condition for impulsive infinite delay differential systems
(0.0K)

Author(s):
(180.5K)
Pages : 744 - 752
Title: Equivalence between observability and stabilization for a class of second order semilinear evolution
(0.0K)

Author(s):
(128.1K)
Pages : 753 - 760
Title: A simple model of two interacting signaling pathways in embryonic Xenopus laevis
(0.0K)

Author(s):
(455.2K)
Pages : 761 - 770
Title: Some classes of surfaces in $\mathbb{R}^3$ and $\M_3$ arising from soliton theory and a variational principle
(0.0K)

Author(s):
(131.7K)
Pages : 771 - 779
Title: A simplified mathematical model of solid tumor regrowth with therapies
(0.0K)

Author(s):
(813.7K)
Pages : 780 - 789
Title: Collision dynamics of circularly polarized solitons in nonintegrable coupled nonlinear Schrödinger system
(0.0K)

Author(s):
(226.4K)
Pages : 790 - 799
Title: A hyperbolic relaxation model for product flow in complex production networks
(0.0K)

Author(s):
(172.3K)
Pages : 800 - 809
Title: Random attractors for wave equations on unbounded domains
(0.0K)

Author(s):
(126.3K)
Pages : 810 - 817
Title: Existence and nonexistence of positive radial solutions for quasilinear systems
(0.0K)

Author(s):
(151.5K)
Pages : 818 - 827
Title: Existence of solutions to singular integral equations
(0.0K)

Author(s):
(165.1K)
Pages : 82 - 91
Title: Nonlocal problems for parabolic inclusions
(0.0K)

Author(s):
(184.6K)
Pages : 828 - 837
Title: General uniqueness results and examples for blow-up solutions of elliptic equations
(0.0K)

Author(s):
(133.6K)
Pages : 838 - 845
Title: Derivation of principal jump conditions for the immersed interface method in two-fluid flow simulation
(0.0K)

Author(s):
(191.3K)
Pages : 846 - 856
Title: Exponential attractors for Belousov-Zhabotinskii reaction model
(0.0K)

Author(s):
(179.0K)
Pages : 857 - 868
Title: Asymptotical dynamics of the modified Schnackenberg equations
(0.0K)

Author(s):
(176.0K)
Pages : 869 - 878
Title: Pinned repetitions in symbolic flows: preliminary results
(0.0K)

Author(s):
(162.6K)
Pages : 92 - 100
Title: Stability analysis and bifurcations in a diffusive predator-prey system
(0.0K)